MAUDE Adverse Event Report: ETHICON INC. LAPRA-TY ABSORBABLE X6::SUTURE CLIP; CLIP, IMPLANTABLE

ETHICON INC. LAPRA-TY ABSORBABLE X6::SUTURE CLIP; CLIP, IMPLANTABLE
Catalog Number XC200
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 4/2/2026 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, the following was obtained: - could you please provide the lot number? =>109d6q -- package lot number of the clips? -please provide the applier product code and lot number?=>ka200 - please confirm if there is an issue with the applier?=>no if yes, please create a product complaint and provide the respective reference number(s).- please explain how the clips were loading into the applier?=>unk - please confirm if the jaws of the applier are at 90 degree to the surface of the clip cartridge when loading=>unk - was the applier checked for damaged (jaws straight and aligned)?=>unk - could you kindly perform and document the follow-up attempt for the product return? furthermore, please ensure that the shipment tracking number is recorded in the notes or rmao sections.=>the device has been received at (b)(6) and will be shipped.Please check rmao.- only applicable for mic4030 (applier - manufacturer johnson & johnson international): please confirm that all 3 instrument parts with same serial no.Was assembled and used.H3 investigational summary: the product was returned to ethicon for evaluation.Visual inspection and functional testing were conducted on the returned cartridge.Visual analysis of the returned sample determined that the xc200 cartridge was received empty along with 3 loose clips closed, 1 loose clip partially closed damaged and 1 loose clip damaged.No further functional test was performed due to the condition of the returned clips.The event reported was confirmed and it is related to improper use of the device due to the returned clips damaged.Please reference the instruction for use for more information: grasp the applier by the handle and insert the jaws of the instrument into the individual cartridge slot.Ensure the tips of the applier are perpendicular to the surface of the cartridge.Insert the applier until it stops.Do not force the applier.It should enter and withdraw from the cartridge smoothly.Withdraw the applier from the cartridge.The clip will be securely held in the applier jaws.Place a suture clip approximately 5 mm from the cut end of the suture.Under endoscopic visualization, the suture is placed within the jaws of the loaded clip away from the latch area.Position the clip by sliding it down the suture until it makes contact with the tissue.Note: excessive tension may cause suture and clip to pull through tissue or may cause clip slippage.The applier jaws are closed by squeezing the handle of the applier until the clip is visibly locked.In all cases, the surgeon should verify closure and security.Please reference the instruction for use for more information.As part of ethicon¿s quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.
 
Event or Problem Description
It was reported that a patient underwent a urologic procedure on an unknown date and suture was used.During an unknown urologic surgery, although the hospital attempted several times, clipping to the suture could not be done.This issue occurred constantly with the same lot number.Another competitive device was used to complete the case.There were no adverse consequences to the patient.One device will be returning.Additional information was requested.

Brand Name
LAPRA-TY ABSORBABLE X6::SUTURE CLIP
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN ANGELO
3348 pulliam st
san angelo TX 76905
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24769049
Report Number2210968-2026-03420
Device Sequence Number9247947
Product Code FZP
UDI-Device Identifier10705031206885
UDI-Public(01)10705031206885(17)280531(10)109H84
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberXC200
Device Lot Number109D6Q
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown